Note to self: must put iPad away shortly after taking sleep meds, or will not remember conversations or comments I have put on people’s wall!! LOL!! May be a good time to snuggle in bed to watch tv or read a book for a minute before I pass out, lol.
pool time!!!!! :D
me & my kids…. they are my life <3
Alligator Point, FL
Me & hubby <3
My family <3
(Source: theinspirationalmind, via hopethroughthesilence)
Why do I even bother checking on “friends” that obviously don’t care about our so called friendship?!?!……. I’m done! Tired of putting myself out there and getting my feelings hurt, it’s not worth it :( oh well……
The (severe) unexplained bruising on my thighs was caused by lupus as my platelets looked good. The methotrexate injections were making me so sick and my liver enzymes starting going back up so my rheumy decreased my dose significantly. Therefore it’s not controlling my lupus symptoms well at all and my pain levels have been through the roof. I usually only take pain meds once a day, that gets me through the day, not now, I have to take them 2-3 times to get relief and I’m still not pain free. I had severe muscle pain in the muscle of my front thigh, it hurt to walk up and down stairs, get on & off the toilet and walk in general. It flares up every couple of months but this was by far the worse it’s ever been. :/ the pain usually last a couple of weeks, so thankfully it’s almost gone now. Now my throat is hurting again and I’m getting that weird taste in the back of my throat like I did a couple months ago when I had that throat infection / strep/ tonsillitis, whatever it was, lol. It’s always something :/ I hope everyone is doing well, staying cool and enjoying summertime!
(Source: , via simple-gf-living)
Well, methotrexate has kicked my butt again. Woke this morning with severe nausea that has lasted all day and my sore throat and fatigue is back with a vengeance. Will I ever get a break from this damn disease? I have bruises all over my legs from scratching when I have to take my pain meds. They have codeine in them and they make me itch and I have to have my liver checked tomorrow or Friday. Always something……. Thanks for listening.
(Source: d3ssins, via love-isworthitall)